# SDR VNAA202203269916

- Difficulty date: March 26, 2022
- Submitted: March 26, 2022
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 39,973 hours, 38,705 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Pressure Plate
- Part number: MM67036511007
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AFT AREA OF LH FUSELAGE TO PYLON PRESSURE PAN, FS 1069.75 TO FS 1088.20 ON INSIDE OF LOWER PAN.
